# SDR IPXA10559063

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 875
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY RT FLOOR PANEL AT BS 875, BL-0 TO RBL-24 DOES NOT CORRELATE TO SRM REPAIR.  FABRICATED REPLACEMENT MAIN CARGO FLOORBOARD IAW EO NR B757-5320-9692-G.
